Thank you so much for taking your time to provide the helpful information. lemdjm-
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
I am a 74 year old female who has had psoriasis for over 40 years. The psoriasis was present on my scalp and ears in flares from time to time. I never experienced joint swelling and joint pain until recently. About one month ago I experienced an abrupt onset of severe joint swelling in my hands wrists, feet, and neck with severe pain. At first I suspected that it might have been related to my oncology medication, Arimedex that I began taking approximately 4 months before my sudden joint problems began. Testing ruled out Rheumatoid Arthritis and Lupus. My oncologist did not think that the joint issues could be related to the Arimedex, however, he recommended that I suspend taking the cancer medication for 4 weeks while I was given oral Prednisone for 23 days (referred to as Pulse and taper). I am on day 22 of the Prednisone and the joint swelling and pain is no longer present. My oncologist wants me to resume the Arimedex, however, I am afraid that the severe joint pain will return. I am hopeful that additional diagnostic testing will determine the underlying cause of my joint swelling. If anyone reading this has had similar problems or any information related to my situation I would be interested in your comments. Thank you.